# SDR AALA20090609TUL51

- Difficulty date: May 19, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 77,285 hours, 41,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP REPAIR INOPERATIVE.  REMOVED OLD TEMP REPAIR AND INSTALLED PERMANENT REPAIR AS PER SRM 53-04 FIG 38.
